# SDR SWAA2015070841560

- Difficulty date: June 9, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 58,557 hours, 34,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A4830
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME CRACKED AT 3RD FROM LOWEST FASTENER HOLE ALONG THE E - F POST.  R & R FRAME IAW SRM & DWG.
